# SDR ASAA2022010237041

- Difficulty date: January 2, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 41,078 hours, 11,883 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604101
- Part serial: 17385F
- Condition: Inoperative
- Location: Flt Control
- Part time: 612 hours, 152 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT "B" KICKED-OFF TWO TIMES AT CRUISE FLIGHT. SWITCHED TO AUTOPILOT A AND IT WORKED FINE. GROUNDED - YES. REMOVED AND REPLACED FCC B IAW B737-800 AMM 22-11-33-000/400-801. VERIFIED CORRECT SW WAS PREVIOUSLY LOADED. BOTH FCC A+B MATCH OPS. PERFORMED DFCS LRU REPLACEMENT TEST FOR B737-800 FCC IAW B737-800 FIM 22-11 TASK 802. PERFORMED DFCS LAND VERIFY IAW AMM 22-11-00-700-801. ALL TESTS PASS, NO FAULTS. ALSO, PERFORMED HGS SYSTEM TEST IAW SMM 34-36-00 SEC 500, TEST PASS, NO FAULTS.
